Groups of $C^{r,s}$-diffeomorphisms related to a foliation

Volume 76 / 2007

Jacek Lech, Tomasz Rybicki Banach Center Publications 76 (2007), 437-450 MSC: 22E65, 57R50. DOI: 10.4064/bc76-0-21

Abstract

The notion of a $C^{r,s}$-diffeomorphism related to a foliation is introduced. A perfectness theorem for the group of $C^{r,s}$-diffeomorphisms is proved. A remark on $C^{n+1}$-diffeomorphisms is given.

Authors

  • Jacek LechFaculty of Applied Mathematics
    AGH University of Science and Technology
    Al. Mickiewicza 30
    30-059 Kraków, Poland
    e-mail
  • Tomasz RybickiFaculty of Applied Mathematics
    AGH University of Science and Technology
    Al. Mickiewicza 30
    30-059 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image